Please use this identifier to cite or link to this item:
Title: A family of group character codes
Authors: Ling, San
Keywords: DRNTU::Engineering::Computer science and engineering::Data::Coding and information theory
Issue Date: 2004
Source: Ling, S. (2004). A family of group character codes. European Journal of Combinatorics, 25(4), 579-590.
Series/Report no.: European journal of combinatorics
Abstract: In IEEE Trans. Inform. Theory 46 (2000), 280, using characters of an elementary Abelian 2-group, a class of q-ary codes, where q is an odd prime power, is constructed. These codes share several features in common with binary Reed–Muller codes. This construction is generalized in this paper to yield codes with features that resemble those of generalized Reed–Muller codes.
ISSN: 01956698
DOI: 10.1016/j.ejc.2003.06.002
Schools: School of Physical and Mathematical Sciences 
Rights: © 2003 Elsevier Ltd. This is the author created version of a work that has been peer reviewed and accepted for publication by European Journal of Combinatorics, Elsevier Ltd. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
39. A family of group character codes.pdf265.23 kBAdobe PDFThumbnail

Citations 50

Updated on Sep 26, 2023

Web of ScienceTM
Citations 50

Updated on Sep 30, 2023

Page view(s) 10

Updated on Oct 3, 2023

Download(s) 10

Updated on Oct 3, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.